# SDR 2000UALA00192

- Difficulty date: April 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 25,924 hours, 9,488 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDED SEA UNDER AMBER ALERT DUE TO FLAP DISAGREE MESSAGE.  *S/D*  AN APPARENT BINDING CONDITION OCCURRED, POSSIBLY DUE TO COLD SOAK DURING FLIGHT, WHICH CAUSED THE SHUTDOWN OF THE FLAP SYSTEM.  CHECKED FLAP SYSTEM COMPONENTS AND FOUND TO BE OK.  ACCOMPLISHED BITE OF FSEU MODULES AND NO FAULTS FOUND.  ACCOMPLISHED AN OPERATIONAL CHECK OF THE FLAPS AND FOUND WORKING PROPERLY.  RETURNED AIRCRAFT TO SERVICE AND NO FURTHER PROBLEMS NOTED.
